Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Rash On Leg

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Swollen legs, rash, question HIV

Went to cancer dr today and he palpated but was unable to locate any remarkable lymph nodes. I am going for a 6-month Elisa tomorrow and Now I am getting really scared. All of my CDC bloodwork was normal except for a protein and albumin. He will do...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
...Hardly time to plan your funeral. Obviously the most important thing for you to find out is whether or not you are HIV positive. Nothing in your note suggests to me that you have nephrotic symptoms; I'm not sure why you jumped to that conclusion Read more »

folliculitus

my daughter who is 13, has been told she has folliculitus does this mean she is HIV she has a rash... Read more »

SUDDEN RASH

I began taking a combination of Combivir, Sustiva and Kaletra about ten days ago (the first HIV... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

...like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects are most common during the first four to six weeks you are taking a new HIV medication. After your... Read more »
AIDS InfoNet

Women and HIV

...On average, women weigh less than men and might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss is also... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...confusion, depression, hallucinations, memory loss, paranoid thinking, and thoughts of suicide. Some patients may develop a severe rash. The NRTIs in Atripla can cause a sometimes fatal lactic acidosis and liver disease as well as blood problems... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...arms, feet, or legs; chills; ear, nose, or throat problems; fever; muscle aches; nausea; pale skin; severe stomach pain; skin rash; unusual tiredness or weakness; vomiting; or yellow eyes or skin. Individuals should tell a doctor if they have any... Read more »
Connect With Others

Wierd rashes

Posted by Anonymous, 2 Replies
...I'm HIV+ and I have a weird rash in my groin that won't go away. I've been to 3 different medical facilities and they just don't know what it is. I've gotten Read more »

Help ... HIV or PEP Rash?

Posted by GDog, 1 Reply
...About 4 weeks ago I stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days. I stopped due to a bad rash that developed all over my body (it was hot, red and kinda scaly on my legs, arms, neck, back and some on my chest). I... Read more »

Rash & ARS

Posted by Anonymous, 3 Replies
...Okay.....truly panicking here. Someone made a post about what the ARS rash looks like. They were described as veiny and resembling a spider. I have a band of rash that sits at mid-chest level on me. Read more »

rash on upper arms

Posted by Anonymous, 1 Reply
...been 6 months and i still notice this on my upper arms, some days worse than others. does this sound like a symptom of HIV? the rash that people always talk about? Thank you :) Read more »